MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 12/14 ARTICUL 40MM TRIAL +8.5; FEMORAL TRIALS

DEPUY IRELAND - 9616671 12/14 ARTICUL 40MM TRIAL +8.5; FEMORAL TRIALS
Catalog Number 253107000
Medical Device Problem Codes Naturally Worn (2988); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Complaint is related to (b)(4).This complaint was created due to the excess impacted products in (b)(4).Damaged plastic femoral head trials - need replacement.Plastic is worn and scratched on head trials.
 
Event or Problem Description
Additional information received: a.What was specifically the damage on the devices (broken (2+ pieces), cracked, bent, stripped/worn).Plastic is worn and scratched on head trials b.Can you please provide the lot no of the reported products? working with ops to swap out, lot numbers will.Be available on return of trial heads c.What is the event date? as reported by the pc- heads have been worn over time with use d.Were there any adverse consequence/s that affected the patient because of the reported event? no.E.Did the event occur during the surgery? if yes, was there a surgical delay? what is the duration of the delay? no, identified outside surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received, "damaged plastic femoral head trials - need replacement" the product was not returned to depuy synthes, however photos were provided for review.The photographs attached were reviewed, however they do not represent the reported complaint condition.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the device lot number is unknown, therefore a device history review could not be performed.  if the lot/serial number becomes available, the record will be re-assessed.H10 additional narrative:.

Brand Name
12/14 ARTICUL 40MM TRIAL +8.5
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18434844
Report Number1818910-2024-00190
Device Sequence Number12677816
Product Code HWT
UDI-Device Identifier10603295129073
UDI-Public10603295129073
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number253107000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown